Diskret kompakte Einbettungen in Sobolewschen Räumen.

Rolf Dieter Grigorieff

Mathematische Annalen (1972)

  • Volume: 197, page 71-85
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Grigorieff, Rolf Dieter. "Diskret kompakte Einbettungen in Sobolewschen Räumen.." Mathematische Annalen 197 (1972): 71-85. <http://eudml.org/doc/162269>.

author = {Grigorieff, Rolf Dieter},
journal = {Mathematische Annalen},
pages = {71-85},
title = {Diskret kompakte Einbettungen in Sobolewschen Räumen.},
url = {http://eudml.org/doc/162269},
volume = {197},
year = {1972},

AU - Grigorieff, Rolf Dieter
TI - Diskret kompakte Einbettungen in Sobolewschen Räumen.
JO - Mathematische Annalen
PY - 1972
VL - 197
SP - 71
EP - 85
UR - http://eudml.org/doc/162269
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.